# SDR CALA2014050690980

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON APU RT DOOR EXTERNAL SKIN AT STATION 2472 S=0.4X0.4 HFEC, NO CRACK.  MEASURED THE DENT DEPTH=0.002 & WIDTH=0.46 WIDTH=W & DEPTH=Y SO W-Y=230>30 & Y<0.125.
